Need Help? Visit our Advice Centre
Migraitan 50mg Tablets [2 Tablets]

Migraitan 50mg Tablets [2 Tablets]

Migraitan is used to treat migraine. These tablets contain sumatriptan, which belongs to a group of medicines called triptans (5HT1 receptor agonists). Migraine symptoms may be caused by the temporary swelling of blood vessels.

The tablets help to take away the headache and other symptoms of a migraine attack such as feeling sick (nausea) and sensitivity to light and sound.

WARNING:

- Do not take more than 2 tablets in 24 hours

- Not to be taken by children under the age of 18 or adults over 65

  • RRP £8.00
  • Our Price: £6.99
  • Qty
  • Sorry this item is out of stock


Need to ask the Pharmacist about this product? Click Here

More Products Like This

Disprin Asprin 16 Tablets

Disprin Asprin 16 Tablets

Each tablet contain: aspirin Ph Eur 300mg, calcium carbonate, maize starch, citirc acid anhydrous, talc, sodium lauryl sulphate, saccharin, crospovidone and lime flavour.

  • Our Price: £1.49
  • More Info about Disprin Asprin 16 Tablets
Veganin 10 Tablets

Veganin 10 Tablets

Veganin provides relief for mild to moderate pain, including migraine, headache, rheumatic pain, period pain, toothache, neuralgia and sore throat. It also provides relief from fever and the symptoms of colds and flu.

  • RRP £1.99
  • Our Price: £1.69
  • More Info about Veganin 10 Tablets
Veganin 30 Tablets

Veganin 30 Tablets

Veganin provides relief for mild to moderate pain, including migraine, headache, rheumatic pain, period pain, toothache, neuralgia and sore throat. It also provides relief from fever and the symptoms of colds and flu. Each tablet contains Paracetamol 500mg and Codeine Phosphate 8mg

  • RRP £4.49
  • Our Price: £3.69
  • More Info about Veganin 30 Tablets
Paracetamol 500mg 32 Tablets

Paracetamol 500mg 32 Tablets

Each tablet contains paracetamol 500mg.

  • Our Price: £0.42
  • More Info about Paracetamol 500mg 32 Tablets
Cuprofen Plus 24 Tablets.  Ibuprofen and Codeine

Cuprofen Plus 24 Tablets. Ibuprofen and Codeine

Each tablet contains Ibuprofen Ph Eur 200mg and Codeine Phosphate Hemihydrate Ph Eur 12.8mg.

  • Our Price: £3.49
  • More Info about Cuprofen Plus 24 Tablets.  Ibuprofen and Codeine
Feminax Ultra 250mg  9 Tablets

Feminax Ultra 250mg 9 Tablets

Feminax Ultra 250mg tablets contain Naproxen 250mg. They are formulated to provide relief from period pain and menstrual cramps.

  • RRP £4.29
  • Our Price: £4.09
  • More Info about Feminax Ultra 250mg  9 Tablets